A second-degree polynomial Dulac function for a cubic system on the plane
Differencialʹnye uravneniâ, Tome 33 (1997) no. 10, pp. 1435-1436
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_10_a19,
author = {L. A. Cherkas and A. A. Grin'},
title = {A second-degree polynomial {Dulac} function for a cubic system on the plane},
journal = {Differencialʹnye uravneni\^a},
pages = {1435--1436},
year = {1997},
volume = {33},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_10_a19/}
}
L. A. Cherkas; A. A. Grin'. A second-degree polynomial Dulac function for a cubic system on the plane. Differencialʹnye uravneniâ, Tome 33 (1997) no. 10, pp. 1435-1436. http://geodesic.mathdoc.fr/item/DE_1997_33_10_a19/